# SDR UIEA2018041900743

- Difficulty date: April 18, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,478 hours, 17,867 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE.   REPLACED BROKEN TERMINAL AT AFT LOWER FIRE LOOP IAW AMM 20-51-00.
